TY - JOUR AU - Herrero, Miguel A. PY - 1980 DO - 10.5565/PUBLMAT_19180_09 SN - 0210-2978 UR - https://hdl.handle.net/20.500.14352/64878 T2 - Publicacions de la Secció de Matemàtiques. Universitat Autònoma de Barcelona AB - This note is an account of results obtained by the author [Rev. Real Acad. Cienc. Exact. Fís. Natur. Madrid 75 (1981), no. 5, 1165–1183; MR0649591 (83m:35076)], and the author and J. L. Vázquez ["On a class of nonlinear parabolic equations'', to... LA - spa M2 - 117 PB - Universitat Autònoma de Barcelona TI - Evolution of the solutions of some diffusion problems with absorption (Spanish: Evolución de las soluciones de ciertos problemas de difusión con absorción) TY - journal article VL - 19 ER -